2007 Redhawk Sprints

Saturday, March 31, 2007 Hosted by the Miami University Rowing Club



Course:

- The racecourse is a straight 2000-meter course located on Acton Lake in Hueston Woods State Park, home to the Miami University Rowing Club. *The start and finish lines have been moved this year*, to allow onlookers to see a great deal of the race as they pass the crowd.
- Acton Lake has no current, which makes for ideal and fair racing conditions across all lanes. The course has buoys marking the edges, center, start, and finish.
- The start will be a floating start, please ensure coxswains are familiar with these

Registration:

- Register online at <u>www.regattacentral.com</u>
- The entry window will close at midnight on Wednesday, March 28, 2007.
- The cost of entries is as follows: \$25 per double/pair, \$40 per 4+, and \$50 per 8+. If interested in a pair or double race, please contact Tyler Bentine at <u>itbentine@hotmail.com</u> and the event will be added into the schedule appropriately.
- Race day scratches will incur a \$10 scratch fee, per entry.
- DEFINITIONS:
 - Novice: Any rower who has not competed as a collegiate athlete in the sport of rowing prior to the start of the 2006-2007 school year.
 - Lightweight: Men 160 pounds; Women 130 pounds; All lightweight events will operate on the honor system.

Race Day Check In:

- Check in will begin Saturday morning at 7 am.
- Please being payment and waivers for each participant. Waivers can be found online at the US Rowing website.
- Course maps, lane assignments, and the final schedule will be included in your packets.
 - Note: Bow numbers WILL NOT be provided. Please contact MURC if this a problem.
- All races will be medaled with first place medals. If more than one heat is needed for an event, flights will be run and seeded accordingly. All flights will be medal individually. Points will be tallied for each flight and team, with the overall winner taking home the Miami Cup until the event next year.

Housing:

- Overnight housing will not automatically be provided.
- If housing for rig drivers or team members is needed please contact Tyler Bentine at the contact information below.

Directions:

• From I-75, take 275 W to the Colerain Ave. exit. Take a right off of the exit onto 27 N. This road will take you into the campus of Miami University. Take a left at the first stop light onto Chestnut Street. Take a right at the stop sign on College Avenue. Follow College Avenue (at its intersection with Sycamore Street, College Avenue becomes Brown Road – continue going straight on Brown Road). While on Brown Road you will pass the Hueston Woods golf course (on your right). Shortly after you pass the golf course, you will reach a stop sign which is the entrance to the Hueston Woods State Park. Take a left at the stop sign. This road will take you on a winding path around the lake. Turn right at the signs for the beach and follow the road to the parking lots. Signs will be posted for spectator, van, and rig parking.

Event Schedule		
*Coaches and Coxswains Meeting @ 8 am near registration tent		
Event Number	Time	Event
1	9:00	Women's Open 8+
2	9:20	Women's Light 8+
3	9:40	Men's Open 4+
4	10:00	Men's Light 4+
	20 Minute Break	
5	10:40	Men's Novice 8+
6	11:00	Women's Novice 8+
7	11:20	Women's Open 4+
8	11:40	Women's Light 4+
	20 Minute Break	
9	12:20	Men's Novice 4+
10	12:40	Women's Novice 4+
11	1:00	Men's Open/Light 8+
	20 Minute Break	
12	1:40	Mixed 8+*

Notes:

- The mixed 8 event is an informal event that will be free of charge. It is designed to be a fun race for teams to compete in. Please contact Tyler Bentine if you are interested in entering boats in the event.
- All race times are subject to change.

Contact Information:

Tyler Bentine 327 W. Church St., Oxford, Ohio 45056 jtbentine@hotmail.com 614/560-0472